Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aturgyl

Member
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About aturgyl

  • Rank
    New Member
  1. It evaporates too fast and my finger got too dry lol
  2. I used tane from may to November in the last year.. and now I simply can't drink any alcohol or else I get awful headaches... yesterday I drank some beers with some friends, and I had the worst night of my life.. after sleeping for 4h I woke up with the most horrible awful dreadful terrible headache I ever had.. before tane I never had such thing because of some beers.. and now I can't drink alcohol anymore.. I think my liver has been damaged.. I got some high TGP/TGO numbers while using tane
  3. hey guys.. I know everybody says to not do anything on your skin while on accutane.. but is it really so bad? I'm using 20mg/day (because my liver didn't like 60mg) and every other day I'm puting some glycolic acid (10%) on my skin.. today is the 4th day I use it and it's peeling a bit and my red marks are fading... has anyone had bad results doing some light peeling while on accutane here? Hugs from Brazil..
  4. accutane is the only stuff that really cures acne.. (at least for some YEARS).. if you get "red marks" out of nothing or they don't fade, then there is an inflammatory shit going on, and then accutane is the answer also
  5. yeah Wasabi, it is Simvastatin.. I didn't know how it was spelled in english but then, do you know why triglycerides level raises with accutane? is it because isotretinoin is being toxic to my liver ?
  6. someone wants to improve the forum and he only gets flames.. I never saw a paid forum but I did see very well organized ones
  7. what lipid drug did you use? can u remember? the one I used (Sinvastatine) isn't specific for triglycerids.. and yes, I'm fasting before the exam as they wouldn't even LET me do it if I wasn't thanx for your comment
  8. she said my body, at my age, might not handle this amount of fats very well... BTW, I'm 25.. not too young, I think.
  9. I started using accutane with 3 caps/day (60mg), and after a month my triglycerides level raised to 230 (it was ~120).. then my derm dropped to 1 cap a day and my another doc said I should use Sinvastatin to lower trliglycerides level.. then for 1 month I took 1cap accutane and 1cap sinvastatin.. but wonder what? my triglycerides level raised again a bit: 233 !! she(the derm) gave me another month with 1cap/day and said I should contact another doc to see if he could lower my triglycerides..
  10. I remember trying this "regimen" for some time.. I didn't use soaps on my face for a while and washed it with water only while bathing.. the result was a lot of blackheads on my nose.. I think my face is too oily.. over-washing it or not.. I don't know if with everyone is this way but when I squeeze any peace of my schin, without any effort lots of white thin sebum is pumped out slowly.. when I squeeze a blackhead, it is thicker and grey..
  11. and what you do when a zit is already there? whats the fastest way to get rid of it? topical anti-inflamatories?
  12. I see too many products, too many substances and regimen.. If BP kills the bacteria which causes acne, and if acne is ONLY caused by it, then why it does not work for everybody? why so many new and new and new products ? I myself had used BP for some time.. no new zits appeared, but the red marks NEVER faded out while using it. I mean, I think it doesn't act like an antiinflamatory, it seems the opposite, for me.. but I'm not saying about my experience only.. I'm saying in general.. why BP d
  13. Was it ever comproved? I knew that THEORY. Then, if I have acne, it means my BP isn't killing the bacterias on my face?
  14. Every zit type is caused by bacteria? the inflamation is always caused by an infection?
  15. I'm using exactly what you're using.. differin everyday and tetralyzal (150mg though) a day.. I'm on the 12th day and my skin's a shit yet lol
×